MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM

MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Catalog Number ROSAS00203
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been evaluated yet for investigation purpose.Once the evaluation is performed and the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that all four leads were anterior relative to the planned trajectories.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; h2; h3; h6.The reported event could was confirmed.Technical review and physical evaluation: the log file investigation could not confirm an electrode entry discrepancy >2mm.The logs did show the user attempted registration nine times, with one attempt greater than the system's 1mm threshold.The following facts were identified in the logs: fusion: there were no issues found with the exams provided.The merged pre-op mri and ct exams appeared fine.A post-operative exam could not be found in the patient folder.A ct exam taken after electrode positioning was found showing only two electrodes placed.Merging this ct exam to the pre-operative ct showed no displacement.Registration: manual registration was performed with a pointer probe nine times.Only one registration performed was above the threshold of 1 mm.The final registration was acceptable (rms error 0.62).Verification: only three of the seven points taken were within the system¿s 2 mm threshold.The software notified the user that ¿a significant error has been detected on this point¿ for all verification points that were above the 2mm threshold.The user chose to validate the high errors and proceed with the case.Review of the registration verification screenshots indicate that verification was not performed on the recommended anatomical points.Electrode deviation - entry point: the distance between the entry points of the placed electrodes and the planned entry points were analyzed on the ct-bone exam (¿oarm mid¿).There was no ct exam provided for the post -operative view, thus not all electrodes were captured.For the electrodes which were visible, the average deviation for the electrodes were under the system¿s 2mm specification limit.There were no software anomalies identified which caused or contributed to the reported event.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ROSA ONE BRAIN
Common Device Name
MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key22723040
Report Number3009185973-2025-00009
Device Sequence Number9664277
Product Code HAW
UDI-Device Identifier03760244034793
UDI-Public(01)03760244034793
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K231103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROSAS00203
Device Lot Number3.1.6.490
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown